Epi effects

  1. New Member
    hyperCat's Avatar
    Stats
    5'5"  172 lbs.
    Join Date
    Nov 2008
    Age
    43
    Posts
    393
    Rep Power
    323
    Level
    16
    Lv. Percent
    64.63%

    Epi effects


    Just wrapped up my second run of epi about a week ago, so I'm a week into pct right now using aPCT, I3C, and a natty test booster (along with a few other ancillaries). I cut my first epi run about 5 days short due to not feeling well (headaches and general malaise which I don't think was caused by the epi). For that PCT, I ran Reversitol.

    This recent cycle was a full 4 wks at 30/30/30/40. Unfortunately, this run was somewhat doomed after the first week due to a huge amount of major work-related stress that I was under, as well as a shoulder injury that severely limited my workouts. Still, I decided to follow through with the full cycle, even tho I wasn't totally into it. All in all, I gained about 3-4 lbs and felt stronger and leaner, even though I couldn't really test my strength due to the shoulder problem. Anyway, enough of the rambling...

    After both epi cycles, I started to experience a rapid heart rate. Has anyone else experienced this after using epi? During the cycle, my heart rate was normal. However, after stopping the cycle, it kicked into high gear, especially at night. This lasted for about 3 weeks after the first run, and luckily it seems to be almost back to normal a week into pct for the cycel I just finished. I'm pretty sure this has something to do with hormonal fluctuations, but was just curious if anyone has experieced this and what exactly might cause this type of reaction.

    I still have over 2 bottles of PD EFX clone. I'm thinking of doing a shorter cycle next time at a little higher dose - something like 40/50, then kicking a two week pct. I know most of my gains from last cycle occurred right around the two week mark, so I'm hoping I'll see most of the benefits with a shorter cycle minus the rapid heart rate afterwards.

    Any thoughts?

  2. New Member
    pcproffy's Avatar
    Stats
    6'2"  210 lbs.
    Join Date
    Jul 2009
    Posts
    79
    Rep Power
    103
    Level
    8
    Lv. Percent
    16.38%

    Whats a "rapid" heart rate. A higher resting heart rate is a sign of stress. Happens when you're sick, mentally stressed, and to athletes that are training hard. Its one way to check if you've recovered from a workout.
  3. New Member
    hyperCat's Avatar
    Stats
    5'5"  172 lbs.
    Join Date
    Nov 2008
    Age
    43
    Posts
    393
    Rep Power
    323
    Level
    16
    Lv. Percent
    64.63%

    Quote Originally Posted by pcproffy View Post
    Whats a "rapid" heart rate. A higher resting heart rate is a sign of stress. Happens when you're sick, mentally stressed, and to athletes that are training hard. Its one way to check if you've recovered from a workout.
    For me, a normal resting heart rate is ~55-60 bpm. However, after my epi cycle, it was running ~85-90 bpm at rest. I seemed to notice it mostly at night while lying in bed, probably because I was more aware of it without all the daily stimuli to drown it out.
    •   
       

  4. Senior Member
    n8te's Avatar
    Stats
    6'3"  220 lbs.
    Join Date
    Apr 2008
    Posts
    1,396
    Rep Power
    804
    Level
    28
    Lv. Percent
    60.58%
    Achievements Posting Pro

    ^^when did you take your caps during the day? (times)
  5. New Member
    hyperCat's Avatar
    Stats
    5'5"  172 lbs.
    Join Date
    Nov 2008
    Age
    43
    Posts
    393
    Rep Power
    323
    Level
    16
    Lv. Percent
    64.63%

    Quote Originally Posted by n8te View Post
    ^^when did you take your caps during the day? (times)
    My dosing was at 7am and 2pm.
  6. Professional Member
    tnubs's Avatar
    Stats
    5'8"  220 lbs.
    Join Date
    Mar 2008
    Posts
    3,248
    Rep Power
    23618
    Level
    40
    Lv. Percent
    37.09%
    Achievements Activity ProPosting Pro

    noticed this with blood pressure, not heart rate. i ran a hdrol/epi cycle but i was putting the blame on the hdrol. bad insomnia because my heart was being really hard and i couldnt sleep without freaking out
    CELTIC LABS REP
  

  
 

Similar Forum Threads

  1. Replies: 3
    Last Post: 02-07-2009, 06:38 PM
  2. The effects of GH on TRT
    By lifternewbie in forum Male Anti-Aging Medicine
    Replies: 2
    Last Post: 10-29-2007, 11:33 PM
  3. Superdrol effects/side effects.
    By RwhJR3 in forum Anabolics
    Replies: 62
    Last Post: 10-03-2007, 04:09 PM
  4. After effects
    By RichTan in forum IGF-1/GH
    Replies: 1
    Last Post: 06-25-2007, 10:57 AM
  5. JW Effects
    By andrew78 in forum Supplements
    Replies: 2
    Last Post: 05-07-2007, 07:08 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in